Journal of Group Theory
Editor-in-Chief: Parker, Christopher W. / Wilson, John S.
Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus
IMPACT FACTOR increased in 2015: 0.505
SCImago Journal Rank (SJR) 2014: 0.831
Source Normalized Impact per Paper (SNIP) 2014: 0.804
Impact per Publication (IPP) 2014: 0.411
Mathematical Citation Quotient (MCQ) 2014: 0.48
On Gelfand models for finite Coxeter groups
1Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai, 400 076, India. E-mail: (email)
2Institut de Mathématiques de Jussieu, 16 rue Clisson, 75013 Paris, France. E-mail: (email)
Citation Information: Journal of Group Theory. Volume 13, Issue 3, Pages 429–439, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgt.2009.060, November 2009
- Published Online:
A Gelfand model for a finite group G is a complex linear representation of G that contains each of its irreducible representations with multiplicity one. For a finite group G with a faithful representation V, one constructs a representation which we call the polynomial model for G associated to V. Araujo and others have proved that the polynomial models for certain irreducible Weyl groups associated to their canonical representations are Gelfand models.
In this paper, we give an easier and uniform treatment for the study of the polynomial model for a general finite Coxeter group associated to its canonical representation. Our final result is that such a polynomial model for a finite Coxeter group G is a Gelfand model if and only if G has no direct factor of the type W(D 2n), W(E 7) or W(E 8).
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.